Identifiability of mixtures of power-series distributions and related characterizations

T Sapatinas

Research output: Contribution to journalArticle (Academic Journal)

18 Citations (Scopus)
Translated title of the contributionIdentifiability of mixtures of power-series distributions and related characterizations
Original languageEnglish
Pages (from-to)447-459
Number of pages13
JournalAnnals of the Institute of Statistical Mathematics
Volume47
Issue number3
DOIs
Publication statusPublished - 1995

Cite this